# SDR USAA011229

- Difficulty date: September 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED 1.5 INCH, BS 178 WL 207 RBL 28.  SPLICED IN NEW CHORD SECTION PER EO NR 5300V157 AND EA NR 85395.  (M)
